# SDR SWIA201642053

- Difficulty date: March 24, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 39,504 hours, 26,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION.  NEW SERVICE DOOR LOWER SILL INSTALLED IAW SRM.
